An initial-boundary value problem for systems of equations of
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 25-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a4,
author = {F. G. Maksudov and K. Ya. Leonov},
title = {An initial-boundary value problem for systems of equations of},
journal = {Doklady Akademii Nauk},
pages = {25--28},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a4/}
}
F. G. Maksudov; K. Ya. Leonov. An initial-boundary value problem for systems of equations of. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 25-28. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a4/